MathSciNet Relay Station
MathSciNet bibliographic data
MR2161161 30D55 (30D50 30H05 46J15)
Matheson, Alec L.; Stessin, Michael I. Cauchy transforms of characteristic functions and algebras generated by inner functions. Proc. Amer. Math. Soc. 133 (2005), no. 11, 3361–3370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement